# SDR AALA201901310002

- Difficulty date: January 6, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 87,611 hours, 24,214 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310117
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT WING UPPER SKIN,  AT THE UPPER FUEL FILL PORT.  REPAIRED THE SKIN IAW EA 289163.
